# SDR IPXA12572044

- Difficulty date: February 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 23,080 hours, 13,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1063-1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BAY BS 1063-1080, LBL 25 OTBD SEAT TRACK FLANGE HAS CORROSION AROUND 4EA NUT PLATE HOLES.  BLENDED CORROSION ORIGINAL MATERIAL THICKNESS .090 WITH A LOSS OF .033 AND .057 REMAINING IS OUT OF LIMITS IAW SRM 53-00-51-1A1.  REMOVED, FABRICATED, AND INSTALLED UPPER CHORD IAW SRM 51-40-02, AND DWG 144N8017.
